# SDR CALA2013081290329

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 63,873 hours, 25,046 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MAKES RATTLING ODD NOISES.    FOUND MED 2L DOOR COVER PLATE RUB STRIPS LOOSE.   REMOVED RUB STRIPS FROM DOOR FRAME AREA, DOOR FUNCTIONS NORMAL FLAP IS FLUSH WITH AIRFRAME.  ACFT OK FOR SERVICE.
